A Note on Avoidance Control

[+] Author and Article Information
B. R. Barmish

Department of Electrical Engineering, University of Rochester, Rochester, N. Y. 14627

W. E. Schmitendorf

Department of Mechanical Engineering, Northwestern University, Evanston, Ill. 60201

G. Leitmann

Department of Mechanical Engineering, University of California, Berkeley, Berkeley, Calif. 94720

J. Dyn. Sys., Meas., Control 103(1), 69-70 (Mar 01, 1981) (2 pages) doi:10.1115/1.3139646 History: Received May 19, 1980; Online July 21, 2009


This note points out some technical difficulties which can arise when attempting to determine the existence of a control which guarantees avoidance of a given set in the state space. It is concluded that the hypotheses of the existence theorem in [1] require strengthening.

Copyright © 1981 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In